# SDR 99ZZZX4583

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- Engine: Lyc LTS101750B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Mainfold
- Part number: 430123604
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 1,310 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAYED STARTS AND HOT STARTS.  REMOVED AND REPLACED.
